American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. P. E. Hodgson. Surgery on Poincar\'e complexes . Trans. Amer. Math. Soc. 285 (1984) 685-701. MR 752498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sören Illman. Approximation of $G$-maps by maps in equivariant general positions and imbeddings of $G$-complexes . Trans. Amer. Math. Soc. 262 (1980) 113-157. MR 583849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1